MAUDE Adverse Event Report: TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2532
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting complaint on product # 2532.Customer states that they have a concern about the restraint slipping at the white fasteners.They have multiple complaints from the same product.Lot # 3229t044 or 3250t279.
 
Additional Manufacturer Narrative
H3 the device was not returned for evaluation.Therefore, this report is based solely on the information provided by the customer.A review of the complaint database revealed similar events against this device in the past two years leading tidi to redesign the male buckle of the product to mitigate the slipping issue from occurring while the knot is not present.The corrective action is being addressed via issue-2023-0064.The ifu application instructions state to attach the female end of the quick-release buckle (short strap) to the frame that moves with the patient, out of the patient's reach (do not attach to side rail or head/footboard).You may also wrap the connecting strap once around the frame to move the buckle out of the patient's reach.Secure by feeding the female end through the loop in the strap.Insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound, pull firmly on straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
FOAM LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
MDR Report Key18336221
Report Number2182318-2023-00118
Device Sequence Number15138308
Product Code FMQ
UDI-Device Identifier10190676004789
UDI-Public10190676004789
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2532
Device Catalogue Number2532
Device Lot Number3250T279
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown